# SDR N6WA2016122601

- Difficulty date: December 26, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 12,835 hours, 10,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ON MAIN CABIN DOOR INOPERATIVE.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
